Ask The Doctor > Questions & Answers > Heavy blood discharge after period

Heavy blood discharge after period

Patient: I am a 18 year old female. My last period ended on January 30. I took a plan B pill on February 2. It is now February 8, and I woke up to really heavy blood discharge. I immediately went to the restroom and blood just kept coming out. I have been in bed rest all day but the blood continues to come out. I have taken a plan B pill before and never had these side effects.

 

 

Symptoms: Heavy vaginal blood discharge

 

 

Doctor: Hello,Thanks for the query.It seems like you have had a sudden intolerance to the hormone of plan B and hence develo ped a heavy bleeding. Since it is restricting you to bed , it is very important that you immediately see a doctor and get it stopped with medications as losing so much blood over a short time can be dangerous. Avoid plan B from next time and opt for regular birth control and alternate methods like condoms .Hope this helped.Regards

 


Ask The Doctor
    Ask The Doctor
Dr. Suneel Sharman M.D.

Dr. Suneel Sharman M.D.

Dr. Suneel Sharman completed his residency in Family Medicine at the University of Toronto. He currently operates Infinity Health Centre, a walk-in-clinic in downtown Toronto.

Book Appointment